On the structure and estimation of reflection positive processes

McVinish, R. (2008) On the structure and estimation of reflection positive processes. Journal of Applied Probability, 45 1: 150-162. doi:10.1239/jap/1208358958


Author McVinish, R.
Title On the structure and estimation of reflection positive processes
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
1475-6072
Publication date 2008-03-01
Sub-type Article (original research)
DOI 10.1239/jap/1208358958
Volume 45
Issue 1
Start page 150
End page 162
Total pages 13
Place of publication London, U.K.
Publisher Applied Probability
Language eng
Subject 0104 Statistics
Abstract The class of processes formed as the aggregation of Ornstein-Uhlenbeck processes has proved useful in modeling time series from a number of areas and includes several interesting special cases. This paper examines the second-order properties of this class. Bounds on the one-step prediction error variance are proved and consistency of the minimum contrast estimation is demonstrated. © 2008 Applied Probability Trust
Keyword Aggregation
Long memory
Minimum contrast estimation
Prediction error
Q-Index Code C1
Q-Index Status Provisional Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 19 Jan 2010, 00:39:28 EST by Jon Swabey on behalf of Faculty of Science